International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 620-620

On the boundness and oscillation of solutions to (m(t)x)+a(t)b(x)=0

A. J. Kroopnick

Division of Retirement and Studies, Social Security Administration, I-B-10 Annex Building, Baltimore 21235, Maryland, USA

Copyright © 1987 A. J. Kroopnick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.